# SDR DALA2022122008247

- Difficulty date: December 16, 2022
- Submitted: December 20, 2022
- Operation: Air carrier
- Aircraft: N176DZ
- Make and model: Boeing 767332
- Aircraft serial: 29697
- Aircraft time: 89,348 hours, 19,031 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR SLIDE LIGHT TEST FUNCTION INOPERATIVE.  LIGHT COMES ON WHEN ARMED.  R & R SLIDE WARNING ASSY IAW AMM 52-73. OPS CHK OK. NO TROUBLE AT THIS TIME. A/C OK FOR SVC.
